# SDR DALA2025050503411

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 44,916 hours, 31,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CREW REPORTS THAT THE 1L DOOR INTERIOR HANDLE ROTATES FREELY WITHOUT OPENING THE DOOR. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE FOUND THAT THE HANDLE BOLT HAD SHEARED. REMOVED SHEARED SHAFT AND INSTALLED NEW BOLT/PIN REF B717 IPC 58-11-45 & AMM 52-11-01. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #7237308)
